Selections that characterize topological completeness

Volume 149 / 1996

Jan van Mill, Jan Pelant, Roman Pol Fundamenta Mathematicae 149 (1996), 127-141 DOI: 10.4064/fm-149-2-127-141

Abstract

We show that the assertions of some fundamental selection theorems for lower-semicontinuous maps with completely metrizable range and metrizable domain actually characterize topological completeness of the target space. We also show that certain natural restrictions on the class of the domains change this situation. The results provide in particular answers to questions asked by Engelking, Heath and Michael [3] and Gutev, Nedev, Pelant and Valov [5].

Authors

  • Jan van Mill
  • Jan Pelant
  • Roman Pol

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image